On the propagation of singularities of the solution of the Cauchy problem. (English) Zbl 0227.35009


35A10 Cauchy-Kovalevskaya theorems
Full Text: DOI


[1] Carding, L., T. Kotake et J. Leray, Uniformisation et d£veloppement asymptotique de la solution du probleme de Cauchy lineaire, a donnees holomorphes, Bull. Soc. Math. France 92 (1962), 263-361. · Zbl 0147.08101
[2] Hamada, Y., The singularities of the solutions of the Cauchy problem, Publ. RIMS, Kyoto Univ. 5 (1969), 21-40. · Zbl 0203.40702 · doi:10.2977/prims/1195194750
[3] Lax, A., On Cauchy’s problem for partial differential equation with multiple characteristics, Comm. Pure Appl. Math. 9 (1956), 135-169. · Zbl 0073.31701 · doi:10.1002/cpa.3160090203
[4] Ludwig, D., Exact and asymptotic solutions of the Cauchy problem, Comm. Pure Appl. Math. 13 (1960), 473-508. · Zbl 0098.29601 · doi:10.1002/cpa.3160130310
[5] Matsuura, S., On non-strict hyperbolicity, Proceeding of International Conference on Functional Analysis and Related Topics, Tokyo, April 1969. · Zbl 0197.36901
[6] Mizohata, S., Solutions nulles et solutions non analytiques, J. Math. Kyoto Univ. 1 (1962), 271-302. · Zbl 0106.29601
[7] Mizohata, S., Analyticity of the fundamental solutions of hyperbolic system, hyperbolizes, Publ. RIMS, Kyoto Univ. Ser. A, 4 (1968), 511-526.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.